I have been on birth control for about 4 years, generally I'm pretty good at taking at the same time everyday. I had a period during the placebo pills. Around 4 days later I started a new pack. I know that with birth control once you start a new pack it stops your period. About two days into my new pack I had unprotected sex, with the withdrawal method. I ended up getting a UTI or so I think, so I was put on antibiotics, strong ones for 3 days to clear things up. Every since the sex I have felt a little odd. I have had abdominal cramps in my middle lower and right below my ribs. It has been consistent for about 3 days now (7 days after sex). I also feel kind of bloated in my abdominal area. I'm really worried with how different my body has been feeling and how long the abdominal cramps have been going on. Could I be pregnant even though I might have had my whole period and took my birth control?!!! Please help!!